# SDR IPXA2025103132465

- Difficulty date: October 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,819 hours, 21,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518013
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES, MAIN DECK CARGO BELOW ACCESS PANEL 251XBF FROM STA 1220 TO STA 1240, LBL 24.75 HAS CORROSION , FLL-018, ATA 53.  FABRICATED STABILIZER STRAP MAIN CABIN PANEL 251XBF IAW 757-200 SRM 53-60-51/BAC1493/SAMPLE  REVIEWED
